An optimal control for a hybrid hyperbolic dynamic system

Xuezhang Hou

Abstract


In this paper, we are concerned with a hybrid hyperbolic dynamic system formulated by partial differential equations with initial and boundary conditions. An optimal energy control of the system is investigated. First, the system is transformed to an abstract evolution system in an appropriate Hilbert space, and then semigroup generation of the system operator is discussed. Finally, an optimal energy control problem is proposed and it is shown that an optimal energy control can be obtained by a finite dimensional approximation.

Full Text: PDF

How to Cite this Article:

Xuezhang Hou, An optimal control for a hybrid hyperbolic dynamic system, Journal of Mathematical and Computational Science, Vol 9, No 3 (2019), 354-364

Copyright © 2019 Xuezhang Hou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS